# SDR DALA2016011300006

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 53,288 hours, 6,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, A CRACK WAS FOUND ON HOLE B, THE CWB LOWER LT PANEL WHILE PERFORMING EM 5716-01015, SB A330-57-3081.  REMOVED THE DAMAGE BY REAMING THE HOLE .4MM AND INSTALLED STRAIGHT BUSHING AND WASHER IAW ER/A 539595-14AD.
